Abortion Patient having seizure, not responsive, Lips Blue, Barely Breathing after legal Abortion

Jan 7, 2014

This is not the first time an ambulance has been called to this abortion clinic (read here)

clevelandsurgicenter-web

Operation Rescue has just obtained a 911 recording of an emergency call placed from the Cleveland Surgi-Center last September that details horrific abortion complications suffered by a woman who was said to be only sporadically breathing and whose lips were turning blue.

According to an employee of the Cleveland Surgi-Center that first placed the call on September 14, 2013, the 24 year-old woman had a history of seizure disorders for which she was taking the medication Depakote. The woman began to experience seizures after the abortion procedure.

Read more

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: